# SDR DALA2019042202568

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 68,467 hours, 26,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT CLOSE.  REMOVED OBSTRUCTION,  NOW OPS NORMAL.
